| تعداد نشریات | 418 |
| تعداد شمارهها | 10,013 |
| تعداد مقالات | 83,708 |
| تعداد مشاهده مقاله | 79,586,844 |
| تعداد دریافت فایل اصل مقاله | 56,280,096 |
On the construction of symmetric nonnegative matrix with prescribed Ritz values | ||
| Journal of Linear and Topological Algebra | ||
| مقاله 1، دوره 03، شماره 02، شهریور 2014، صفحه 61-66 اصل مقاله (111.7 K) | ||
| نویسندگان | ||
| A. M. Nazaria* 1؛ E. Afshari2 | ||
| 1Department of Mathematics, Arak University, P.O. Box 38156-8-8349, Iran | ||
| 2Department of Mathematics, Khomein Branch, Islamic Azad University, Khomein, Iran | ||
| چکیده | ||
| In this paper for a given prescribed Ritz values that satisfy in the some special conditions, we find a symmetric nonnegative matrix, such that the given set be its Ritz values. | ||
| کلیدواژهها | ||
| Ritz values؛ Nonnegative matrix | ||
| مراجع | ||
|
[1] Bertram Kostant, Nolan Wallach, GelfandZeitlin theory from the perspective of classical mechanics I, Prog. Math. 243 (2006) 319-364.
[2] Bertram Kostant, Nolan Wallach, GelfandZeitlin theory from the perspective of classical mechanics II, Prog. Math. 244 (2006) 387-420.
[3] Beresford Parlett, Gilbert Strang, Matrices with prescribed Ritz values, Linear Algebra and its Applications 428 (2008) 1725-1739.
[4] A. M. Nazari, F. Sherafat, On the inverse eigenvalue problem for nonnegative matrices of order two to five, Linear Algebra Appl. 436 (2012) 1771-1790. | ||
|
آمار تعداد مشاهده مقاله: 7,547 تعداد دریافت فایل اصل مقاله: 5,085 |
||